RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 49, Number 5  


On a recursive inverse eigenvalue problem
Kh. D. Ikramov
771
Optimal control and optimal trajectories of regional macroeconomic dynamics based on the Pontryagin maximum principle
V. K. Bulgakov, V. V. Strigunov
776
Method for nonlocal improvement of extreme controls in the maximization of the terminal state norm
V. G. Antonik, V. A. Srochko
791
Solving the quasi-variational Signorini inequality by the method of successive approximations
R. V. Namm, S. A. Sachkov
805
Controllability of vibrations of a net of coupled objects with distributed and lumped parameters
A. I. Egorov, L. N. Znamenskaya
815
Generation of structured difference grids in two-dimensional nonconvex domains using mappings
B. N. Azarenok
826
Finite difference schemes for the singularly perturbed reaction-diffusion equation in the case of spherical symmetry
G. I. Shishkin, L. P. Shishkina
840
High-accuracy difference schemes for solving gasdynamic equations by the Godunov method with antidiffusion
N. Ya. Moiseev, I. Yu. Silant'eva
857
Algorithm for generating a conformal quasi-hierarchical triangular mesh that weakly $\delta$-approximates given polygonal lines
V. N. Chugunov
874
Error estimation of grain distribution function recovery for dependent orientations with allowance for grain sizes
T. I. Savyolova, M. V. Sypchenko
879
Numerical simulation of the velocity distribution for a hard-sphere gas
A. A. Gorbunov, S. I. Igolkin, O. A. Silant'eva
891
Stability analysis of the plane Couette flow for a model kinetic equation
O. V. Ilyin
902
Wave motions in a stratified electrically conducting rotating fluid
S. E. Kholodova
916
Monte Carlo simulation of boundary layer transition
O. M. Belotserkovskii, V. A. Zharov, H. Htun, Yu. I. Khlopkov
923
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020